# SDR U2RA2024081500029

- Difficulty date: June 1, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 113,308 hours, 17,150 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 55B02781
- Condition: Damaged
- Location: Zone 100
- Part time: 113,308 hours, 17,150 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIVET HOLES ELOGATED ON SKIN RH SIDE AFTER MEASURMENT RIVET HOLES DIAMETER IS BETWEEN .280 TO .320 INCH
